# SDR DALA2023050803601

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,502 hours, 36,407 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 JUST AFTER TOUCH L FWD ENT DOOR EICAS MESSAGE APPEARED FOR 2-3 SECONDS THEN DISAPPEARED. CORRECTIVE ACTION: T/S PER B757 FIM 52-71-00-815-802. CANNOT DUPLICATE FAULT. (4775960)
